T Nation

Bladder Pain, Stomach Bloat on Sustanon 250


#1

Hey guys! First time posting here and would appreciate your help. First cycle and I'm currently running sustanon 250 at 300mg per week. I'm pinning every third day. Haven't been taking an A.I as I thought I would see how my body reacted to the lower dose before deciding if I needed one. Just coming up on week 3 and I've been noticing some stomach bloat which doesn't seem to be my abdominal holding water but bloating from inside.

I've also had mild cramps/pains in the same area and into my bladder. I will have Arimadex in a few days. Do you think this will solve my problem? If so what would be a proper dose to start at? I was thinking 0.5mg every 3rd day, then adjust from there? My diet is decent and I'm drinking about 2-3 liters of water per day. Thanks


#2

[quote]Hixx wrote:
Hey guys! First time posting here and would appreciate your help. First cycle and I’m currently running sustanon 250 at 300mg per week. I’m pinning every third day. Haven’t been taking an A.I as I thought I would see how my body reacted to the lower dose before deciding if I needed one. Just coming up on week 3 and I’ve been noticing some stomach bloat which doesn’t seem to be my abdominal holding water but bloating from inside.

I’ve also had mild cramps/pains in the same area and into my bladder. I will have Arimadex in a few days. Do you think this will solve my problem? If so what would be a proper dose to start at? I was thinking 0.5mg every 3rd day, then adjust from there? My diet is decent and I’m drinking about 2-3 liters of water per day. Thanks [/quote]

you might have a UTI… id go see a doc.


#3

could be your prostate. That’s a side effect of steroid use


#4

[quote]Yogi wrote:
could be your prostate.[/quote]
Well there’s only one way to check that…


#5

But seriously, if you are only having mild cramps/pain in your lower abs I wouldn’t worry about it if you are three weeks deep in a cycle. Hmmm… it might be a UTI or even bacterial vaginosis! If you are really concerned see a doctor, as for appropriate AI doses, there are numerous threads about that